# SDR R7M2002F00022

- Difficulty date: March 28, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Part serial: 018801071
- Condition: Malfunctioned
- Location: Csas
- Part time: 6,165 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YAW/CSAS COMPUTER INOPERATIVE.  ONLY OPERATES IN STANDBY MODE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
